PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones
Lecturas Matemáticas
Volumen 26 [1] (2005)Páginas 11 - 26
Artículos Matemáticos

An ABS representation theorem for polyhedral sets and its applications

Hamid Esmaeili
Sina University, Hamedan, Iran

Resumen.Se buscan explícitamente todas las soluciones de un sistema de $m$ desigualdades lineales en $n$ variables, $ m \leq n$, con una matriz de rango completo. Después de obtener este resultado, el problema de hallar el punto de mínimos cuadrados en este conjunto poliédrico en $m$ variables se transforma a uno de mínimos cuadrados no negativos en $m$ variables. Estos resultados se aplican al problema LP con $m \leq n$ restricciones lineales para obtener condiciones de optimalidad y una representación explícita de todas las soluciones.

Abstract. The ABS methods have been used extensively for solving linear and nonlinear systems of equations. In this paper attempt has been made to find explicitly all solutions of a system of $m$ linear inequalities in $n$ variables, $ m \leq n$, with full rank matrix. Having obtaining the result, the problem of finding the least squares point in that polyhedral set is transformed to nonnegative least squares with $m$ variables. Also, those results are applied to the LP problem with $m \leq n$ inequality constraints, obtaining optimality conditions and an explicit representation of all solutions.

Palabras claves. ABS Algorithm, Polyhedral Set, Least Squares Solution, LP Problem

Codigo AMS. 2000 Mathematics Subject Classification. Primary 42A40, Secondary 46B42, 46A22

Archivo completo : Formato [PDF] (605 K).